<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-1763</article-id>
      <title-group>
        <article-title>Some numerical methods for solving fractional partial difference equations in the discrete domain </article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Abed</surname>
            <given-names>Alaa Mohsin</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran</aff>
          <aff>The General Directorate of Education in Diwaniyah, Diwaniyah, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Jafari</surname>
            <given-names>Hossein</given-names>
          </name>
          <aff>Department of Mathematical Sciences, University of South Africa, UNISA0003, South Africa</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Mechee</surname>
            <given-names>Mohammed Sahib</given-names>
          </name>
          <aff>Information Technology Research and Development Center (ITRDC), University of Kufa, Najaf, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>4</issue>
      <fpage>737</fpage>
      <lpage>743</lpage>
      <pub-date date-type="pub">
        <day>31</day>
        <month>05</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>This paper proposes a method for solving fractional partial difference equations using discrete Sumudu transformation. Some properties of discrete Sumudu transformation were used. The applications of the test examples for the initial value problems of fractional partial difference equations were tested using two methods: the successive approximation method. The second, homotopy perturbation, was proven efficient with the proposed method.</p>
      </abstract>
      <kwd-group>
        <kwd>Discrete calculus</kwd>
        <kwd>Sumudu transform</kwd>
        <kwd>Fractional partial difference equation</kwd>
        <kwd>Homotopy perturbation method</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
